Per citar aquest document:
Stabilization in Hr ∞ (D)
Wick, Brett D. (University of South Carolina. Department of Mathematics)

Data: 2010
Resum: It is shown that for H∞/R(D)functions f1 and f2 with inf/z ∈D (│f1(z)│+ │f2(z) │≥ ᵟ > 0 and f1 being positive on the real zeros of f2, then there exists H∞/R (D) functions g2 and g1, g1 -1 with norm controlled by a constant depending only on ᵟ g1f1 + g2f2 = 1 ∀ z ∈ D. These results are connected to the computation of the stable rank of the algebra H∞/R and to results in Control Theory.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Banach Algebras ; Control Theory ; Corona Theorem ; Stable Rank
Publicat a: Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 25-52, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_54110_02
DOI: 10.5565/154815

28 p, 271.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-12-17, darrera modificació el 2017-10-22

   Favorit i Compartir